A member asked:
what happens if i take penicilin and naproxen together? i have a toothache and i was perscribed naproxen and penicilin, now my jaw is swelled up
3 doctor answers
Dr. Randy Nolf answered
41 years experience Periodontics
Infection: If its only one side then likely the infection is causing the swelling. If its both sides you should be concerned about a reaction to the medication. Both sides swelling and you should call your dentist or seek emergency care. Naproxen and penicillin is usually not a problem when taken together.
Answered on Jul 4, 2018
Dr. Nishan Odabashian answered
29 years experience Endodontics
Ask for Referral: Naproxien and penicillin don't have any adverse reactions when taken together. It is more likely that the swelling in your jaw is due to a tooth abscess. Often, general dentists will prescribe antibioticsw whenever there is a necrosis or abscess of the pulp of a tooth as an immediate solution to an emergency situation. However, the tooth needs to be opened, drained otherwise the situation worsens.
Answered on May 23, 2018
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I have pain when i yawn as if my windpipe closes a knot i feel every time it happens what is happining
I have a lump in my arm i was told it was a lipoma what is that and how do i get rid of it and is it dangerous
I was bit today by what looked like a fly the bite hurt and drew blood i swiped it off my leg now have a small black dot no redness or swelling no itching what bite me
Went to the er 5 days ago with severe pain in my ears they said it was a bad tooth i took the antibiotics and pain meds now it is hurting again 1 day after i stoped taking it what should i do
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!